# SDR ASAA9680177

- Difficulty date: August 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N955AS
- Make and model: Doug DC-9-82
- Aircraft serial: 48080
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Catwalk
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE FORWARD OVERHEAD EMERGENCY LIGHT IN CATWALK WAS FOUND INOPERATIVE.  REPAIRED BROKEN WIRE AT GROUND TERMINAL AND OPERATED NORMALLY.  (M)
